Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Embeddings and immersions of manifolds in Euclidean space
HTML articles powered by AMS MathViewer

by David R. Bausum PDF
Trans. Amer. Math. Soc. 213 (1975), 263-303 Request permission

Abstract:

The problem of computing the number of embeddings or immersions of a manifold in Euclidean space is treated from a different point of view than is usually taken. Also, a theorem dealing with the existence of an embedding of ${M^m}$ in ${R^{2m - 2}}$ is given.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D40
  • Retrieve articles in all journals with MSC: 57D40
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 213 (1975), 263-303
  • MSC: Primary 57D40
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0474330-1
  • MathSciNet review: 0474330